Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from TB, losing weight, fluctuating sugar level. Taking medication, diet control. Recommendations?

Hi, My father is suffering with TB, it has recently been detected. He has lost lots of weight, it has been 1 month now that he is on medication, we have been taking a good care of his diet but still his weight is reducing, also his sugar level is fluctuating too much some times it is high and there have been times when his sugar level went down to 35, it was quiet intense. When does the weight starts getting controlled and how to cope up with this fluctuating sugar level, pls suggest. Thank you!
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
As he has started treatment of tuberculosis, now gradually he will start recovering and he will have gaining weight.
But it seems that he is having diabetes as well.
In diabetes again weight loosing is a problem.
Consult physician and rule out diabetes.
If diabetes is there keep it under control.
Continue high protein, well nourished diet.
Ok and take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor